# SDR ASAA2023013041739

- Difficulty date: January 30, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 25,229 hours, 7,902 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UNABLE TO SELECT F/D 1 AS MASTER OR ENGAGE CMD A IN FLIGHT.SEEMS TO OPERATE NOORMALLY ON GROUND.F/D 1 WAS SELECTED PRIOR TO TAKEOFF, BUT SWITCHED TO F/D 2 AS MASTER IN AIR. GROUNDED - YES. COULD NOT DUPLICATE MALFUNCTION.ADIRS, FCC'S, FMC'S & CDS LOGGED NO FAULTS.NO A/P DISC, ENG ATTMPT, NOR F/D BOV FAUTLS UNDER FDE.FCC-A BITE CK NORMAL PER BITE GROUP #35.REF B737-900 FIM 22-11 TASKS 856 & 801.
